Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Barb, Re: Dhea, trolling for information

Posted by McPac on July 16, 2003, at 20:57:45

In reply to Re: Dhea, trolling for information jrbecker, posted by Barbara Cat on July 16, 2003, at 11:10:58

Hi again Barb!

"Mine were very low...........due to chronic long term stress and adrenal exhaustion"

>>>>>>>>>>>>Barb, I really believe a big part of my problem is chronic long term stress and adrenal exhaustion as well......is your naturopath giving you any very good recommendations in that area? Thanks as always!!!!!!!!p.s. When I take a good bit of fish oil, my skin really gets oily....do you get that at all?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McPac thread:241906
URL: http://www.dr-bob.org/babble/20030714/msgs/242714.html